Existence of a Positive Solution for a Boundary Value Problem of some Nonlinear Fractional Differential Equation

Document Type : Research Paper


Department of Mathematics, University 8 May 1945 Guelma, Algeria


In this paper we will study the existence, uniqueness and positivity of solution of a boundary value problem for nonlinear fractional differential equation, by using Leray-Schauder nonlinear alternative, Banach contraction and Guo-Krasnosel'skii fixed point theorems.


Volume 11, Issue 2
December 2020
Pages 499-514
  • Receive Date: 02 February 2020
  • Revise Date: 06 October 2020
  • Accept Date: 08 October 2020